# SDR ASOA201807177131

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38 hours, 29,702 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE RIGHT ELEVATOR LOWER OUTBOARD FLANGE AT SCREW HOLE DAMAGED. MAINTENANCE REPAIRED DAMAGED AREA BY CUTTING OUT DAMAGE AND FABRICATING AND INSTALLING A REPAIR IAW ETD 2018-145-073219. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
